Diamond Machining of an Off-Axis Biconic Aipherical Mirror

Record Type

  • Journal Articles

Full Title

  • Diamond Machining of an Off-Axis Biconic Aipherical Mirror

Author(s)

  • Ohl R

Publication Title

Publication Date

  • 2009 Mar

ISSN

  • 0145-319X

Volume

  • 33

Issue

  • 3

First Page

  • 40

Keyword(s)

Citation

  • Ohl R. Diamond Machining of an Off-Axis Biconic Aipherical Mirror. NASA. Tech Briefs. 2009;33 (3):40.

Conditions of Use

No publisher copyright information found in the SHERPA/RoMEO list.

More information may be available at SHERPA/RoMEO